MAUDE Adverse Event Report: RICHARD WOLF GMBH POWER CONTROL; MOTOR CONTROL UNIT 2303

RICHARD WOLF GMBH POWER CONTROL; MOTOR CONTROL UNIT 2303
Model Number 2303011
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a morcellation procedure, the morcellator unit stopped working once inside the patient.The suction would work but not the piranha system.The morcellator unit was tested several times by the specialists and was found to be fully functional.Later, it was determined that it was a technical error on the technician side.There was no reported delay, and the scheduled procedure was completed.There was no report of any patient harm.
 
Additional Manufacturer Narrative
Although no injuries or unacceptable risks to the patient were reported, richard wolf gmbh (rwgmbh) consider this case a "reportable malfunction" due to a similar incident being reported as a "serious injury" in the past two years.

Brand Name
POWER CONTROL
Common Device Name
MOTOR CONTROL UNIT 2303
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key25073053
Report Number9611102-2026-00017
Device Sequence Number16058684
Product Code GEY
UDI-Device Identifier04055207056653
UDI-Public04055207056653
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K041610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2303011
Device Catalogue Number2303.011
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SUCTION PUMP - (B)(6).
Patient SexUnknown